# SDR DJFA20111108046

- Difficulty date: November 8, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N732FL
- Make and model: Cessna 750
- Aircraft serial: 7500114
- Aircraft time: 8,788 hours, 5,285 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Control Panel
- Part number: 7016609905
- Part serial: 99090393
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW REPORTED BURNING ODOR FROM THE PILOT'S COURSE/HEADING CONTROL PANEL WHEN THE COCKPIT LIGHTS ARE ILLUMINATED TO FULL BRIGHT. ADDITIONALLY, CREW REPORTED THE SAME PANEL FELT HOT TO THE TOUCH.   MX COULD NOT FIND EVIDENCE OF OVERHEATING BUT THE PANEL WAS REPLACED FOR PRECAUTIONARY MEASURES.
